# SDR UPS99228781

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STRINGER TO FRAME TIE (TUNING FORK) CRACKED AT BS 740 AFT SIDE STR 7L MAIN CARGO DECK.  STRINGER TO FRAME END TIE REPLACED IAW SRM 51-30-2.
